Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Why have I been bleeding continuously since the day I started taking Microgynon pills ?

I m 20 years old, and started to take the pill (Microgynon) 19 days ago on the first day of my period. I have had stomach cramps (which I usually get anyway) for the duration of this time, and have been bleeding also for the last 19 days (although after 7 days more like light, brown discharge) . Is this something I should be worrying about? Also, if I now finish the packet in 2 days and have a 7 day break from the pill, will I just continue with another period or should I take the next packet without a break? thanks.
Asked On : Mon, 10 Jan 2011
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
It is better to have a pill free period of seven days after every 21 days.Regarding the light brownish discharge, it takes time for the body to adjust with the pill. Initially irregular bleeding may occur.
Dr. Rakhi Tayal
Answered: Mon, 24 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor